# SDR ASAA2019121931646

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,802 hours, 14,312 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Indication
- Location: #2 Eng - Hmu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HISTORY OF "AFTER ENGINE START, RIGHT ENGINE VALVE CLOSED LIGHT REMAINED ILLUMINATED" GROUNDED - YES. ACCOMP. TSR REMOVED AND REPLACED #2 ENG. HMU HPSOV SWITCH IAW AMM 73-21-09-000-801-F00. OPS CK GOOD. NO FAULTS. GROUND VERIFICATION ACCOMPLISHED OPTS CK GOOD.
